Please use this identifier to cite or link to this item:
Title: On certain problems of sampling designs and estimation for multiple cahracteristics¹
Authors: Rao, T J
Keywords: Statistics
Issue Date: 1993
Citation: Sankhya-B;V55,Pt3,p372-384
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
sankhya-Vol55(B)-Pt.3-1993-372-384.pdf1.25 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.